MathSciNet Relay Station
MathSciNet bibliographic data
MR1690421 32S22 (33C70 52C35)
Markov, Y.; Tarasov, V.; Varchenko, A. The determinant of a hypergeometric period matrix. Houston J. Math. 24 (1998), no. 2, 197–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement